# SDR UPS204013

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Link
- Part number: 69201122
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORROSION ON EXPANSION LINK THAT MOUNTS TO BULKHEAD BS 740 FWD OF LWR CHORD LBL 13.  REMOVED AND REPLACED EXPANSION LINK FORK AND BRACKET IAW SRM.
